# SDR YENA20130509101

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 19,622 hours, 11,903 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Damaged
- Location: Cabin Pressure
- Part time: 18,483 hours, 11,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 583.  DECLARED AN EMERGENCY AND DIVERTED DUE TO LOST OF PRESSURIZATION AT 38,000 FT.  THERE WAS AN AUDIBLE POP FOLLOWED BY A RUSH OF AIR, CABIN ALTITUDE ROSE TO 8,000 TO 9,000 FT.  PERFORMED CABIN PRESSURIZATION LEAKAGE FUNCTIONAL TEST IAW 21-31-00-720-802.  OPS CHECKED GOOD, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF EQUIPMENT RACK VENTILATION SYSTEM IAW 21-28-00 NO FAULTS NOTED.  CHECKED NR 1 AND 2 AIR CONDITIONING CHECK VALVES IAW 21-20- 02 NO DEFECTS NOTED.  AIR CONDITIONING DUCT AT RIGHT CENTER FUSELAGE WAS REPLACED DUE TO DAMAGE.  THE CABIN PRESSURE CONTROLLER WAS REMOVED AND REPLACED AS PRECAUTIONARY.
